# SDR DALA2024112711252

- Difficulty date: November 20, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 WEAR ON BUSH LOCATED AT ELEVATOR HINGE FITTING #6 I/B AND O/B LUG LH HORIZONTAL STABILIZER (2EA). CORRECTIVE ACTION: REPAIRED PER AMDS CARD 2734-4001-LT RII. (0669422)
